Can I use Lady-Comp/Baby-Comp immediately after stopping the pill or injections?

0
Posted

Can I use Lady-Comp/Baby-Comp immediately after stopping the pill or injections?

0

Basically, yes. You must, however, reckon on your cycle taking some months, and sometimes even years, (particularly with injections or if you have been taking the pill for many years, especially if you started at a very young age) to recover from being “switched off” by hormones that were foreign to your body and to re-establish its natural rhythm. During this time it may well be that you will not ovulate at all, and menstruation may also be irregular or absent. Lady-Comp/Baby-Comp will determine your personal rhythm as it is at the current time and will continue to display “yellow” for days when you are possibly fertile or if it is still learning. In most cases where only the pill was used for shorter periods, this only lasts for one to three months. The first bleeding after coming off the pill is not a real menstruation, but actually a so-called “withdrawal bleeding” (as during the seven-day interval when taking the pill) caused by the withdrawal from the hormones in the pill. In the

Related Questions